Bipolar Depression Associated With Fenfluramine and Phentermine
J Clin Psychiatry 1998;59(7):383-384 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: Fenfluramine and phentermine have often been used in combination for the treatment of obesity. Although the Physicians’ Desk Reference lists depression as a potential adverse effect of fenfluramine, it is not contraindicated in the treatment of patients with comorbid mood disorders. We present the case of a woman with a history of bipolar disorder who developed a major depressive episode following administration of fenfluramine and phentermine.